# SDR REXA201100054

- Difficulty date: January 17, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 14,124 hours, 12,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD AT PARKING BRAKE CABLE PASS THROUGH HOLE FAILS NDTM WITH AN INDICATION NOTED APPROX .500" IN LENGTH, 90 PERCENT FSH.  COMPLIED WITH PERMANENT REPAIR OF FS 202.75 BULKHEAD AT PARKING BRAKE CABLE PASS THROUGH HOLE IAW BOMBARDIER REO 601R-53-11-563 AND BSC STANDARD REPAIR 601R-53-0101A.
